MAUDE Adverse Event Report: ARTHREX, INC. BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM; BURR,SURGICAL

ARTHREX, INC. BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM; BURR,SURGICAL
Model Number BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a arthrex employee via email that for ar-300-b201, burr, straight, 19.5 mm, diam.2.0 mm, the burr broke off.This was discovered during a bilateral mica on (b)(6) 2025.The case was completed successfully by using a new ar-300-b201.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the photo provided by the customer.Visual evaluation revealed that the burr broke inside the attachment.Arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error in using the device by prying or leveraging it.

Brand Name
BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21596831
Report Number1220246-2025-00929
Device Sequence Number21067666
Product Code LXH
UDI-Device Identifier00888867028654
UDI-Public(01)00888867028654(11)240903(17)290731(10)076602
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, STRAIGHT, 19.5MM DIAM. 2.0 MM
Device Catalogue NumberAR-300-B201
Device Lot Number076602
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown